# SDR IPXA12M73628

- Difficulty date: April 24, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7479503
- Condition: Cracked
- Location: Bs 1493-1496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON LONGERON 13 RT BS 1496.  DURING CORROSION REMOVAL FOUND LONGERON 13R CRACKED BETWEEN STA 1493- 1496.  REPAIRED LONGERON IAW EA 011-5310-01-A3895 REV IR AND EO MD11-5310-47217-A.
